$(n,m)$-Fold Covers of Spheres

I. Bárány, Ruy Fabila-Monroy, Birgit Vogtenhuber

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)203-208
Number of pages6
JournalProceedings of the Steklov Institute of Mathematics
Volume288
DOIs
Publication statusPublished - 2015

Cite this

$(n,m)$-Fold Covers of Spheres. / Bárány, I.; Fabila-Monroy, Ruy; Vogtenhuber, Birgit.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 288, 2015, p. 203-208.

Research output: Contribution to journalArticleResearchpeer-review

Bárány, I. ; Fabila-Monroy, Ruy ; Vogtenhuber, Birgit. / $(n,m)$-Fold Covers of Spheres. In: Proceedings of the Steklov Institute of Mathematics. 2015 ; Vol. 288. pp. 203-208.
@article{496921f2ab7749ccb6914b59a0560ee3,
title = "$(n,m)$-Fold Covers of Spheres",
author = "I. B{\'a}r{\'a}ny and Ruy Fabila-Monroy and Birgit Vogtenhuber",
year = "2015",
doi = "10.1134/S0081543815010150",
language = "English",
volume = "288",
pages = "203--208",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Springer Science+Business Media",

}

TY - JOUR

T1 - $(n,m)$-Fold Covers of Spheres

AU - Bárány, I.

AU - Fabila-Monroy, Ruy

AU - Vogtenhuber, Birgit

PY - 2015

Y1 - 2015

U2 - 10.1134/S0081543815010150

DO - 10.1134/S0081543815010150

M3 - Article

VL - 288

SP - 203

EP - 208

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -